# SDR 20000609AP014

- Difficulty date: November 19, 1999
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, CABIN WEB UNDER SEAT TRACK NR 1 BETWEEN STATION 140-160 CRACKED AROUND 1 INCH IN DIAMETER.  REMOVED CRACKED AREA IAW DC-8 SRM 53-2-0.  FABRICATED DOUBLER IAW DC-8 SRM 51-1-4.  TREATED, PRIMED, AND INSTALLED IAW DC-8 SRM 51-1-8, 51-1-21.  (M)
